Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 27, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 15, 2013, 10:45 AM MST for Mohave County, Arizona. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2013, 10:45 AM MST (17:45 UTC)
- Expired
- Jul 15, 2013, 2:15 PM MST
- In force
- 4 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 111 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 11:30 AM MST | FLASH FLOOD | 5 W Cedar Hills, AZ | WATER 3 FEET DEEP FLOWING ACROSS DW RANCH ROAD. THE WATER FLOW CONTAINS ROCKS AND OTHER DEBRIS. AT 1130 DW RANCH ROAD WAS CLOSED BY THE MOHAVE COUNTY S.O. AT MILE MARKER 3 DUE TO FLASH FLOODING. ROAD IS CURRENTLY CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1835 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
825
WGUS55 KVEF 151745
FFWVEF
AZC015-151945-
/O.NEW.KVEF.FF.W.0027.130715T1745Z-130715T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1045 AM MST MON JUL 15 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 1245 PM MST.
* AT 1039 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM A THUNDERSTORM OVER THE DEAN PEAK BURN SCAR 10
MILES SOUTHEAST OF KINGMAN. THE STORM PRODUCING HEAVY RAIN WAS
NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
GETZ RANCH ROAD AND DW RANCH ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING AND MUD FLOWS ARE EXPECTED IN WASHES...LOW WATER
CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE
KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN
AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3520 11392 3519 11385 3516 11380 3508 11382
3510 11390
$$
MORGAN4 follow-up statements
868
WGUS75 KVEF 151835
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1135 AM MST MON JUL 15 2013
AZC015-151945-
/O.CON.KVEF.FF.W.0027.000000T0000Z-130715T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
1135 AM MST MON JUL 15 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM MST FOR
CENTRAL MOHAVE COUNTY...
AT 1132 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS OVER THE NORTHERN END OF THE HUALAPAI
MOUNTAINS IMPACTING THE DEAN PEAK BURN AREA. THESE STORMS WERE
NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
DW RANCH ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS FALLING ON THE DEAN PEAK BURN AREA. BECAUSE OF THE
LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING
FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS
IN AND DOWNSTREAM OF THIS BURN AREA.
&&
LAT...LON 3520 11392 3519 11385 3516 11380 3508 11382
3510 11390
$$
MORGAN154
WGUS55 KVEF 151942
FFWVEF
AZC015-152115-
/O.EXT.KVEF.FF.W.0027.000000T0000Z-130715T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1242 PM MST MON JUL 15 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 215 PM MST.
* AT 1237 PM MST...RAIN WAS BEGINNING TO SUBSIDE OVER THE DEAN PEAK
BURN AREA. HOWEVER...DW RANCH ROAD WAS CLOSED NEAR MILE MARKER 3
DUE TO WATER AND MUD FLOWING OVER THE ROAD. SINCE LIGHT RAIN WAS
STILL FALLING OVER THE BURN AREA...FLOODING WILL CONTINUE.
* LOCATIONS IMPACTED INCLUDE...
DW RANCH ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAIN HAS FALLEN ON THE DEAN PEAK BURN AREA. BECAUSE OF THE
LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING
FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS
IN AND DOWNSTREAM OF THIS BURN AREA.
&&
LAT...LON 3520 11392 3519 11385 3516 11380 3508 11382
3510 11390
$$
MORGAN443
WGUS75 KVEF 152025
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
125 PM MST MON JUL 15 2013
AZC015-152115-
/O.CON.KVEF.FF.W.0027.000000T0000Z-130715T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
125 PM MST MON JUL 15 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM MST FOR
CENTRAL MOHAVE COUNTY...
AT 121 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS OVER THE HUALAPAI MOUNTAINS SOUTHEAST OF
KINGMAN. HEAVY RAIN ON THE DEAN PEAK BURN AREA HAD PRODUCED A FLOW
OF MUD AND DEBRIS WHICH HAD CLOSED DW RANCH ROAD.
LOCATIONS IMPACTED INCLUDE...
DW RANCH ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS FALLING ON THE DEAN PEAK BURN AREA. BECAUSE OF THE
LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING
FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS
IN AND DOWNSTREAM OF THIS BURN AREA.
&&
LAT...LON 3520 11392 3519 11385 3516 11380 3508 11382
3510 11390
$$
MORGAN771
WGUS75 KVEF 152110
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
210 PM MST MON JUL 15 2013
AZC015-152119-
/O.EXP.KVEF.FF.W.0027.000000T0000Z-130715T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
210 PM MST MON JUL 15 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 PM MST FOR CENTRAL
MOHAVE COUNTY...
AT 208 PM MST...RADAR INDICATED THAT RAIN HAD ENDED OVER THE DEAN
PEAK BURN AREA...SO THE FLASH FLOOD WARNING WILL BE ALLOWED TO
EXPIRE.
IF YOU ARE DRIVING ON DW RANCH ROAD...PLEASE BE AWARE THAT THE ROAD
MAY STILL BE CLOSED. OBEY ALL BARRICADES.
LAT...LON 3520 11392 3519 11385 3516 11380 3508 11382
3510 11390
$$
MORGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 10:24 AM MST, 21 minutes earlier.
Area forecast discussion, Jul 15, 10:24 AM MST, 21 minutes before
AREA FORECAST DISCUSSION UPDATE NATIONAL WEATHER SERVICE LAS VEGAS NV 1024 AM PDT MON JUL 15 2013 .SYNOPSIS...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY...MAINLY ACROSS MOHAVE AND LINCOLN COUNTIES AS WELL AS A SLIGHT CHANCE OVER THE HIGHER ELEVATIONS OF CLARK COUNTY. MOSTLY DRY CONDITIONS ARE EXPECTED ELSEWHERE WITH TEMPERATURES RIGHT AROUND NORMAL AND BREEZY WINDS IN THE AFTERNOONS. SIMILAR CONDITIONS ARE EXPECTED THROUGH THURSDAY BEFORE AN INCREASE IN MOISTURE ENHANCES THUNDERSTORM CHANCES LATE IN THE WEEK INTO THIS WEEKEND. && .UPDATE...LATEST SATELLITE IMAGERY SHOWS SCATTERED TO BROKEN MID LEVEL CLOUD COVERAGE ACROSS SOUTHERN NEVADA AND NORTHWEST ARIZONA THAT DEVELOPED OVERNIGHT BEGINNING TO THIN OUT...WITH MOST AREAS OUTSIDE OF MOHAVE AND EASTERN LINCOLN COUNTIES EXPECTED TO BE UNDER PARTLY CLOUD TO MOSTLY SUNNY SKIES BY EARLY AFTERNOON. THERE HAS BEEN NO SIGNIFICANT CHANGE IN STABILITY OR PWATS...AND IN THE ABSENCE OF ANY ADDITIONAL FORCING MECHANISM...EXPECT THUNDERSTORMS TO BE FOCUSED WHERE 850MB-500MB THETA-E VALUES WERE 340K+...WHICH WAS THE CASE ON SUNDAY. THIS LEADS TO ANY ACTIVITY BEING FOCUSED PRIMARILY OVER MOHAVE COUNTY TODAY...WITH ANY CONVECTION FURTHER WEST LIMITED TO ISOLATED ACTIVITY OVER HIGHER TERRAIN. THE CURRENT FORECAST HANDLES THIS WELL...AND NO UPDATES WILL BE NEEDED THIS MORNING. && .AVIATION...FOR MCCARRAN...SOUTHEAST WINDS BELOW 8 KTS WILL GRADUALLY INCREASE AND BECOME MORE SOUTHERLY BY EARLY AFTERNOON...AND SOUTHWEST BY LATE AFTERNOON WITH INTERMITTENT GUSTS IN THE HIGH TEENS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE LOCAL HIGHER TERRAIN...BUT DO NOT EXPECT STORMS AT KLAS. THE ONLY POTENTIAL IMPACT WOULD BE WIND SHIFTS ASSOCIATED WITH ANY OUTFLOW BOUNDARIES. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...LIGHT WINDS FAVORING TYPICAL DIURNAL TRENDS ACROSS THE AREA THROUGH MID-DAY...THEN FAVORING A SOUTHERLY DIRECTION GENERALLY AT 10-15 KTS AND GUSTS TO 20-25 KTS. ISOLATED SHOWERS/THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY...MAINLY OVER LINCOLN AND MOHAVE COUNTIES AS WELL AS THE HIGHER ELEVATIONS OF CLARK COUNTY. CIGS WILL BE MAINLY BETWEEN 10-20K FEET. BREEZY TO WINDY CONDITIONS ARE EXPECTED TO DEVELOP TUESDAY...ESPECIALLY ACROSS NYE...ESMERALDA... INYO...AND WESTERN SAN BERNARDINO COUNTIES. .PREV DISCUSSION... 245 AM PDT MON JUL 15 2013 .SHORT TERM...TODAY THROUGH TUESDAY...THE SETUP TODAY IS VERY SIMILAR TO WHAT WAS SEEN YESTERDAY. RECENT SATELLITE LOOPS SHOWED SCATTERED TO BROKEN CLOUD COVER MOVING NORTH ACROSS THE SOUTHEASTERN THIRD OF THE FORECAST AREA. THIS AREA WILL CONTINUE TO MOVE NORTH ACROSS THE AREA...BUT WILL LIKELY THIN AND DISSIPATE SOMEWHAT THROUGH THE DAYLIGHT HOURS. LOCAL SENSORS INDICATE AN INCREASE IN PRECIPITABLE WATER OF 0.2-0.3 INCHES OVER THIS TIME 24 HOURS AGO. THIS MAY BE PARTLY DUE TO AN EXPANSIVE OUTFLOW BOUNDARY THAT PUSHED EAST FROM MOHAVE COUNTY ACROSS MUCH OF THE AREA LAST EVENING. HAVE INCREASED POPS FOR TODAY TO INCLUDE A SLIGHT CHANCE OVER THE CLARK COUNTY MOUNTAINS AND A LARGER SECTION OF LINCOLN COUNTY BASED ON THIS AND THE LATEST HIGH-RES GUIDANCE. HAVE LEFT GHOST POPS IN FOR THE LAS VEGAS VALLEY AS INSTABILITY DOESN'T APPEAR TO EXTEND BEYOND THE MOUNTAINS. A DRIER SOUTHERLY FLOW IS EXPECTED TO TAKE HOLD OF THE FORECAST AREA BEGINNING THIS EVENING AND LAST THROUGH THE NEXT COUPLE DAYS. THIS WILL CREATE A SHARP MOISTURE BOUNDARY BETWEEN THE DRY SOUTHERLY FLOW AND THE MOIST SOUTHEASTERLY FLOW. THE LATEST MODEL RUNS ARE KEEPING THIS BOUNDARY JUST EAST OF MOHAVE COUNTY ARIZONA...AND WOULD KEEP MOST OF OUR AREA DRY WITH LITTLE THUNDERSTORM ACTIVITY. THAT SAID...A SMALL SHIFT IN THE GUIDANCE COULD RESULT IN A SIGNIFICANTLY DIFFERENT FORECAST FOR AT LEAST MOHAVE COUNTY. FOR NOW HAVE KEPT A SLIGHT CHANCE OF THUNDERSTORMS IN MOHAVE COUNTY FOR TUESDAY. THIS SOUTHERLY FLOW WILL ALSO BRING AN INCREASE IN WIND SPEEDS OVER WHAT HAS BEEN SEEN IN RECENT DAYS AND COULD CREATE PROBLEMS FOR ANY ONGOING FIRE ACTIVITY. HOWEVER AT THIS TIME WINDS ARE FORECAST TO BE BELOW RED FLAG CRITERIA. TEMPERATURES WILL CONTINUE TO HANG AROUND NORMAL FOR MOST LOCATIONS. COOLER CONDITIONS ARE EXPECT AROUND THUNDERSTORM ACTIVITY. .LONG TERM...WEDNESDAY THROUGH SUNDAY...STILL KEEPING AN EYE ON THE UPPER LOW...OVER OKLAHOMA EARLY THIS MORNING...MOVING TO THE SOUTHWEST AND POTENTIALLY BRINGING INCREASING MOISTURE TO OUR AREA. THE MODELS ARE IN GENERAL AGREEMENT WITH THE TRACK/POSITION OF THE LOW BUT THEY ALL DIFFER IN HOW FAR NORTHWEST THE PUSH MONSOON MOISTURE. THE ECMWF IS STILL THE MOST AGGRESSIVE SPREADING THE MOISTURE NORTHWEST WHILE THE GFS KEEPS IT SUPPRESSED. SO...THERE WERE VERY FEW CHANGES MADE TO THE INHERITED FORECAST. FOR NOW KEPT THUNDERSTORM CHANCES LIMITED TO MOHAVE AND EASTERN LINCOLN COUNTY ON WEDNESDAY AND VERY GRADUALLY SPREADING THOSE THUNDERSTORM CHANCES TO INCLUDE ALMOST THE ENTIRE FORECAST AREA BY SUNDAY. MEX AND ECMWF MOS GUIDANCE CONTINUE TO DIFFER IN MAX TEMPERATURE FORECASTS AND THE FORECAST IS GENERALLY SOMEWHERE BETWEEN THE TWO AND FAIRLY CLOSE TO NORMAL. IF WE END UP GETTING A SIGNIFICANT MOISTURE INCREASE...MAX TEMPS WILL END UP BELOW NORMAL HOWEVER. .FIRE WEATHER...ISOLATED AND MAINLY WET SHOWERS/THUNDERSTORMS ARE EXPECTED AGAIN TODAY...MAINLY ACROSS MOHAVE AND LINCOLN COUNTIES AS WELL AS THE HIGHER ELEVATIONS OF CLARK COUNTY. WINDS ARE EXPECTED TO INCREASE TUESDAY AS DRIER CONDITIONS TAKE HOLD OF MOST OF THE FORECAST AREA. AT THIS TIME WINDS APPEAR TO REMAIN BELOW RED FLAG CRITERIA...BUT WILL CONTINUE TO MONITOR. MODELS POINT TO AN INCREASE IN SHOWER/THUNDERSTORM ACTIVITY BY LATE THIS WEEK. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && UPDATE...KENNEDY PREV DISCUSSION...WOLCOTT/HARRISON FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 15, 3:30 AM MST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 330 AM PDT MON JUL 15 2013 AZZ001>003-036-NVZ015-016-018>022-160700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-SHEEP RANGE-SPRING MOUNTAINS- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 330 AM PDT MON JUL 15 2013 /330 AM MST MON JUL 15 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY OVER MUCH OF MOHAVE COUNTY WITH ISOLATED THUNDERSTORMS OVER THE HIGHER TERRAIN OF CLARK AND LINCOLN COUNTIES. WIND GUSTS TO 45 MPH ARE POSSIBLE WITH STORMS WHILE THE THREAT OF HEAVY RAIN WILL MAINLY BE LIMITED TO STORMS IN MOHAVE COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LITTLE CHANGE IS EXPECTED THROUGH WEDNESDAY. THERE IS POTENTIAL FOR A GRADUAL INFLUX OF MONSOON MOISTURE THURSDAY THROUGH SUNDAY LEADING TO INCREASING THUNDERSTORM CHANCES. CONFIDENCE IN THIS HAPPENING ARE ONLY MODERATE AT BEST HOWEVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>527-NVZ014-017-160700- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- 330 AM PDT MON JUL 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS WEATHER IS NOT EXPECTED THROUGH THURSDAY. THERE IS POTENTIAL FOR A GRADUAL INFLUX OF MONSOON MOISTURE FRIDAY THROUGH SUNDAY LEADING TO INCREASING THUNDERSTORM CHANCES. CONFIDENCE IN THIS HAPPENING ARE ONLY MODERATE AT BEST HOWEVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 1:53 PM MST | Flash Flood Warning | VEF | Mohave | 112 min |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.